Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
THE CONTINUATION OF THE NORMAL-MODE SOLUTION OF THE UNDERWATER ACOUSTIC-WAVE EQUATION
Autore:
EVANS RB;
Indirizzi:
SCI APPLICAT INT CORP,2 SHAWS COVE,SUITE 203 NEW LONDON CT 06320
Titolo Testata:
Wave motion
fascicolo: 1, volume: 20, anno: 1994,
pagine: 13 - 20
SICI:
0165-2125(1994)20:1<13:TCOTNS>2.0.ZU;2-D
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
15
Recensione:
Indirizzi per estratti:
Citazione:
R.B. Evans, "THE CONTINUATION OF THE NORMAL-MODE SOLUTION OF THE UNDERWATER ACOUSTIC-WAVE EQUATION", Wave motion, 20(1), 1994, pp. 13-20

Abstract

Conditions are established that support the continuation of the usualnormal mode, separation of variables, solution of the reduced wave equation in a lossy underwater acoustic waveguide. The conditions exclude the existence of generalized eigenfunctions that occur when the lossis large enough to cause the eigenvalues of the lossless problem to coalesce. The existence of generalized eigenfunctions substantially complicates the normal mode solution for the acoustic field in the waveguide, so conditions that preclude their existence are of practical interest. The methods used to establish the conditions are taken from analytic perturbation theory. Examples are given to show how to use the conditions.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 12/07/20 alle ore 05:52:04